# SDR SIMA20170818002

- Difficulty date: August 18, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N672AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145794
- Aircraft time: 32,162 hours, 28,558 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14564093001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT FUSELAGE FR 75 BELOW STR 2R SKIN CRACKED AT FASTENER HOLE. REPAIRED CRACKED AREA ON RT AFT FUSELAGE FR 75 BELOW STR 2R SKIN AT FASTENER HOLE IAW SRM 53-31-01 ITEM 11 FIG 219.
